# SDR 03FDEA00410

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,058 hours, 18,403 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER PANEL 487EL, INNER FRAME GOUGED AND PREVIOUS REPAIR AND L/E CRACKED.  CLOSING ACTION ON 04/07/03.  REMOVED FRAME IAW SRM 51-35-01.  FAB NEW FRAME WITH TRAVEER T2/324411.  INSTALLED NEW FRAME IAW SRM 51-31-01 AND SRM 51-31-01.
